# SDR FDEA202212263016

- Difficulty date: December 26, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Rt Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#10 SLAT T/E WEDGE IS DELAMINATED ACCOMPLISHED PERMANENT REPAIR OF DISBONDED SKIN ON #10 SLAT UPPER SURFACE IN 3 AREAS IAW  EA F-5750-TO372141-P1, SRM 51-70-10-2R-0, AND 51-70-10-2R REPAIR 4.
